# SDR SWAA001649

- Difficulty date: August 31, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 28740
- Aircraft time: 8,313 hours, 5,371 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Fitting
- Part number: 183A8400
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LT ELEVATOR TAB MAST ATTACH FITTING CRACKED.  REMOVED AND REPLACED ELEVATOR TAB PER MM.
